Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 13, Issue 3

Issues

Baer involutions and polarities in Moufang planes of characteristic two

Norbert Knarr / Markus Stroppel
Published Online: 2013-07-11 | DOI: https://doi.org/10.1515/advgeom-2012-0016

Abstract

We classify those polarities of Moufang planes in characteristic two that have at least one absolute point. Along the way, we determine the Baer involutions of the planes in question and show that the corresponding Baer subplanes will be pappian or non-desarguesian Moufang planes.

Keywords: Moufang plane; translation plane; Baer involution; polarity; conjugacy; semifield; division algebra; alternative algebra; composition algebra; octonion field; automorphism; autotopism

About the article

Published Online: 2013-07-11

Published in Print: 2013-07-01


Citation Information: Advances in Geometry, Volume 13, Issue 3, Pages 533–546, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2012-0016.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Andrea Blunck, Norbert Knarr, Bernhild Stroppel, and Markus J. Stroppel
Monatshefte für Mathematik, 2017
[2]
Elizabeth Callens and Tom De Medts
Manuscripta Mathematica, 2014, Volume 143, Number 1-2, Page 171
[3]
Norbert Knarr and Markus Stroppel
Monatshefte für Mathematik, 2013, Volume 169, Number 3-4, Page 383

Comments (0)

Please log in or register to comment.
Log in